Extension of a measure from an ideal of projectors
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1982), pp. 73-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_8_a8,
author = {M. S. Matveichuk},
title = {Extension of a~measure from an ideal of projectors},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {73--75},
year = {1982},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_8_a8/}
}
M. S. Matveichuk. Extension of a measure from an ideal of projectors. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1982), pp. 73-75. http://geodesic.mathdoc.fr/item/IVM_1982_8_a8/